# SDR CA140218009

- Difficulty date: January 28, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Condition: Failed
- Location: Mlg
- Part time: 9,578 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF,  RETURNED TO FIELD.  MAINTENENCE TROUBLESHOOTING DETERMINED THE LANDING GEAR SELECTOR VALVE FAILED. SOLENOID COIL OHM MEASUREMENT OUT OF TOLERANCE.  SELECTOR VALVE REPLACED, ACFT RETURNED TO SERVICE.
